# SDR FQAR20170323008

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- Aircraft time: 9,897 hours
- Engine: Lyc O360A1H6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95028003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A NOSE RIB IN THE RIGHT WING WAS FOUND TO BE CRACKED. RIB IN QUESTION IS LOCATED AT WING STA 50.5; CRACKING WAS SEEN WHERE RIB ADJOINS WING SPAR, DIRECTLY NEXT TO ELECTRIC FUEL PUMP. CRACKING OCCURRED AT RIVET HOLES. IT IS SUSPECTED THAT CRACKING IS CAUSED BY LOADS ON LANDING GEAR TRANSFERRING TO SURROUNDING STRUCTURE, INCLUDING THIS RIB.
